# SDR 95ZZZX3439

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4388
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 33563512
- Condition: Corroded
- Location: Fs 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RAMP SILL WORN AND CORRODED.  REPLACED RAMP SILL.
